MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the thin flap in the unknown eye of the patient during refractive surgery.There are multiple related reports for this facility.This report addresses the patient two, unknown eye and other manufacturer reports will be filed.

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25302028
Report Number3003288808-2026-00265
Device Sequence Number21160943
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)420223(11)220223(10)14C247
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8065990941
Device Lot Number14C247
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2026
Initial Report FDA Received Date05/27/2026
Date Device Manufactured02/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown